# SDR SWAA2019093037428

- Difficulty date: September 11, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 41,913 hours, 20,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 222CF UPPER SURFACE PLIES DAMAGED BETWEEN BS. 270 TO BS. 420. / REPAIRED FLOOR PANEL 222CF IAW SRM.
